Publication
Title
The biaxial fueter theorem
Author
Abstract
This paper deals with a special type of solutions for the Dirac operator on R-m, which can be obtained through a biaxial generalisation of the classical Fueter Theorem. This is a result which allows to generate zonal solutions for the Dirac equation starting from arbitrary holomorphic functions in the complex plane. Invoking operator identities for Jacobi polynomials, it is shown how this procedure can be extended to more general splittings than the one usually considered in the literature.
Language
English
Source (journal)
Israel journal of mathematics. - Jerusalem
Publication
Jerusalem : 2014
ISSN
0021-2172
Volume/pages
201:1(2014), p. 233-245
ISI
000343147200008
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.12.2014
Last edited 04.05.2017
To cite this reference